Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
157 Doctors are Online

On birth control, got off it. Why did I spot after sex?

Hi, I just got off my period on Sunday was my first day of my normal birth control pills. I have been on the same birth control for years and just had my annual pap smear 2 weeks ago and it was normal. However for the past 2 days when I wipe there is a light pink blood on the toliet paper, I have back pain and feel a pulling on my uterus . I normally never spot. I have a boyfriend of 2 years and we did recently have unprotected sex but like I said my period just ended 2 days ago. Any ideas?
Asked On : Sat, 22 Sep 2012
Answers:  1 Views:  23
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
OBGYN 's  Response
May 2013
Thanks for the query.
The spotting could be because of:
Post coital tear.
Side effect of pill: though you didn't have any side effects previously, it can occur at any period of time depending the hormonal levels.
Pills can cause inter menstrual spotting as side effect.
Some amount of spotting can be seen in continuation of active flow of periods for one to two days after completion of periods.

Take care
Answered: Wed, 26 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor